I have a question about Casein Protein. I have been reading that Casein Protein is good to take at night and one of the reasons, is that it takes a long time to digest and therefore because when you are sleeping, it is the longest time the body goes without taking in any nourishment it is beneficial to your body. I have a completely blocked RCA but the good part is that my body has given me a natural bypass and the cardiologist says that the collateral arteries are very good. I continue to work out but not at the same level I use to. I take an aspirin (81 mg) along with TIAZAC each night to control angina and keep my blood pressure low. My question is that if I want to take Casein protein at night (I have read that it goes into a sort of gel in your stomach) do you think that will interfere with my heart medication?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.